# SDR CALA2024012400215

- Difficulty date: January 22, 2024
- Submitted: January 24, 2024
- Operation: Air carrier
- Aircraft: N39297
- Make and model: Boeing 737824
- Aircraft serial: 34003
- Aircraft time: 52,657 hours, 19,364 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Part number: UNKNOWN
- Part serial: NA
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL SMELL IN COCKPIT FOUND TO BE STRONGEST IN THE 1ST ROW OF F/C 1A & B. PILOT REPORTED BRIEF ELECTRICAL SMELL AFTER TOUCHDOWN, SMELL DISAPATED WITHIN MINUTES. PERFORMED CONDITIONAL INSPECTION 05-51-26-800-801C1, STEPS A THROUGH C AS REQUESTED PER TOMC. NO FINDINGS AT THIS MOMENT, VERIFIED NO ACTIVE SMELL PRESENT. A/C OK FOR SEREVICE.
